# SDR USAA920081409

- Difficulty date: June 30, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 51,334 hours, 34,841 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: 507945264
- Part serial: 215
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT-Q3- MAJOR REPAIR - PASSENGER DOOR CRACKED AT NR 5 STOP PIN ACCESS HOLE ON FORWARD SIDE.  REPAIRED PASSENGER DOOR AT NR 5 STOP PIN ACCESS HOLE IAW US AIRWAYS EA 100547.  (A)
